EconPapers    
Economics at your fingertips  
 

Consistency and the core in games with externalities

Takaaki Abe ()
Additional contact information
Takaaki Abe: Waseda University

International Journal of Game Theory, 2018, vol. 47, issue 1, 133-154

Abstract: Abstract In the presence of externalities across coalitions, Dutta et al. (J Econ Theory 145:2380–2411, 2010) characterize their value by extending Hart and Mas-Colell reduced game consistency. In the present paper, we provide a characterization result for the core for games with externalities by extending one form of consistency studied by Moulin (J Econ Theory 36:120–148, 1985), which is often referred to as the complement-reduced game property. Moreover, we analyze another consistency formulated by Davis and Maschler (Naval Res Logist Quart 12:223–259, 1965), called the max-reduced game property and a final consistency called the projection-reduced game property. In environments with externalities, we discuss some asymmetric results among these different forms of reduced games.

Keywords: Consistency; Core; Games with externalities; Reduced game (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s00182-017-0581-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:47:y:2018:i:1:d:10.1007_s00182-017-0581-y

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-11-06
Handle: RePEc:spr:jogath:v:47:y:2018:i:1:d:10.1007_s00182-017-0581-y